# SDR CALA2017031700631

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 72,529 hours, 8,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 45H EMERGENCY AISLE LIGHT INOPERATIVE.   FOUND THE CONNECTOR RETAINER BROKEN.  REPLACED THE CONNECTOR IAW WDM 33 -51-53-001 AND SECURED.  OP CHECKED OK.
